# SDR IPXA2025040433949

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,818 hours, 20,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  AT CRUISE LEVEL 300 SMELLED FUMES IN THE COCKPIT PERFORMED CHECKLIST CLEARED EMERGENCY AND LANDED IN IND.
